Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, F., Naumov, A., Tikhomirov, A.: Distribution of linear statistics of singular values of the product of random matrices. Bernoulli. 23, 3067-3113 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916163
Cordero, F.: The Deterministic Limit of the Moran Model: a Uniform Central Limit Theorem. MARKOV PROCESSES AND RELATED FIELDS. 23, 313-324 (2017).
PUB | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
Götze, F., Zaitsev, A.Y.: EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS. The Annals of Probability. 42, 354-397 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Bobkov, S.G., Chistyakov, G., Götze, F.: Berry-Esseen bounds in the entropic central limit theorem. Probability Theory and Related Fields. 159, 435-478 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
Bobkov, S.G., Chistyakov, G.P., Götze, F.: Fisher information and the central limit theorem. Probability Theory and Related Fields. 159, 1-59 (2014).
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Bobkov, S.G., Chistyakov, G., Götze, F.: Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability. 26, 803-818 (2013).
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622291
Bobkov, S.G., Chistyakov, G.P., Götze, F.: RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability. 41, 2479-2512 (2013).
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Bobkov, S.G., Götze, F.: Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS. 137, 49-81 (2007).
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597582
Bogatyrev, S.A., Götze, F., Ulyanov, V.V.: Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space. JOURNAL OF MULTIVARIATE ANALYSIS. 97, 2041-2056 (2006).
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
Bobkov, S.G., Götze, F.: On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS. 48, 604-621 (2003).
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619181
Bloznelis, M., Götze, F.: An edgeworth expansion for finite-population U-statistics. BERNOULLI. 6, 729-760 (2000).
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623221
Bentkus, V., Götze, F.: Optimal bounds in non-Gaussian limit theorems for U-statistics. ANNALS OF PROBABILITY. 27, 454-521 (1999).
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
Bentkus, V., Götze, F.: Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces. PROBABILITY THEORY AND RELATED FIELDS. 109, 367-416 (1997).
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638739
Bentkus, V., Bloznelis, M., Götze, F.: A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY. 9, 765-796 (1996).
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638947
Bentkus, V., Götze, F.: Optimal rates of convergence in the CLT for quadratic forms. ANNALS OF PROBABILITY. 24, 466-490 (1996).
PUB | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644732
Bolthausen, E., Götze, F.: THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS. 21, 1692-1710 (1993).
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649810
Götze, F.: ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY. 19, 724-739 (1991).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="central limit theorem"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung